| Catalog Number |
ZBM12040 |
| Medical Device Problem Codes |
Difficult or Delayed Positioning (1157); Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent stent placement procedure by using e luminexx vascular stent.It was reported that during the procedure, the stent difficult to deploy.The stent became allegedly jammed in the delivery system and subsequently jumped out, missing the intended target location.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient underwent a stent placement procedure using an e-luminexx vascular stent.It was reported that during the procedure, the stent was difficult to deploy.It was further reported that the stent allegedly became jammed in the delivery system and subsequently jumped out, missing the intended target location.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the stent delivery system was not returned for evaluation and photos were not provided for evaluation which leads to inconclusive result.In this case, only limited information has been provided for this event.Based on the provided information and as the neither the sample nor photos were provided for evaluation, the investigation is closed with inconclusive results.A definitive root cause for the reported incident could not be identified.Labeling review: in reviewing the relevant labeling, it was found that the instructions for use (ifu) sufficiently address the potential risks.Regarding general warning, the ifu states "should unusual resistance be felt at any time during the procedure, the entire system (introducer sheath or guiding catheter and stent delivery system) should be removed as a single unit".The ifu contains a table describing the relationship between unconstrained stent diameter and reference lumen vessel diameter.With regards to stent placement precautions, the ifu states "the stent experiences minimal length changes during deployment.To maximize stent placement accuracy, slowly and deliberately deploy the distal portion of the stent until you have visual confirmation of wall apposition before steadily deploying the remaining length of the stent".Regarding accessories the ifu state: 'the bard s.A.F.E.6f delivery system requires a minimum 6f introducer sheath.Insert a 0.035 inch (0.89 mm) guidewire (.)'.Regarding potential complications, the ifu states "stent malposition (failure to deliver the stent to the intended site)" may occur.The ifu further states that "pre-dilatation of the stricture with an appropriately sized balloon dilatation catheter is left to the discretion of the treating physician".B5, e1, g3, h6 (method, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.